# SDR CALA9901083

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS1392
- Condition: Inop
- Location: L-2 Door
- Component: Mathews
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR EMERGENCY LIGHTS BATTERY CHARGER UNIT BATTERY DISCONNECT PLUG CABLE BROKEN AT PLUG.  THE CHARGER UNIT WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
